MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP® ONE-THIRD TUBULAR PLATE W/COLLAR 8 HOLES/93MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP® ONE-THIRD TUBULAR PLATE W/COLLAR 8 HOLES/93MM; PLATE, FIXATION, BONE
Model Number 441.381
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an in-patient procedure, the titanium locking compression plate one third tubular plate with collar 8 holes was broken.Patient status is unknown.Concomitant devices reported: unknown screws (part #: unknown.Lot #: unknown, quantity: unknown).This report is for one (1) ti lcp® one-third tubular plate w/collar 8 holes/ 93mm.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
This report is against user facility medwatch number mw5092750.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part number: 441.381 lot number: h614491, part manufacturing date: 24 april 2018, manufacturing site: elmira, part expiration date: n/a, nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot: h614491 of ti lcp one-third tubular plates was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the component device history record(s) determined the component lot: h463465 met all specifications with no issues documented that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot: h329036 met all specifications with no issues documented that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6: code 3191 used to capture surgical intervention.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI LCP® ONE-THIRD TUBULAR PLATE W/COLLAR 8 HOLES/93MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9877997
Report Number2939274-2020-01511
Device Sequence Number3041079
Product Code HRS
UDI-Device Identifier10886982221841
UDI-Public(01)10886982221841
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number441.381
Device Catalogue Number441.381
Device Lot NumberH614491
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/21/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;